# SDR SWAA2024020950546

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 14,267 hours, 6,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR RETURN PANEL COVERS MISSING AT 16DEF; 19ABC AND 20DEF<[01] REPLACED SEAT TRACK AT 16DEF 19ABC AND 20DEF AS PER SA-M1023
